# SDR SWAA050185

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,542 hours, 28,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING L/E NR 3 SLAT ACTUATOR ATTACH FITTING CRACKED.  REPAIRED SLAT FITTING PER SRM.
